MAUDE Adverse Event Report: ARTHREX, INC. Ø6X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø6X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø6X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the anterior cruciate ligament surgery, the screw broke inside the patient.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Ø6X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24626231
Report Number1220246-2026-01487
Device Sequence Number15707011
Product Code MAI
UDI-Device Identifier00888867276949
UDI-Public(01)00888867276949(11)251009(17)290731(10)15511230
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ6X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-06
Device Lot Number15511230
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown